Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: must stop gaining weight from SSRI's! mscrane

Posted by jyl on October 8, 2002, at 13:54:03

In reply to Re: must stop gaining weight from SSRI's!, posted by mscrane on October 7, 2002, at 14:58:03

hi
i am 33 f
was on paxil(20mg)all summer.
honestly thought i was losing weight:(
was barely eating.found out in the er i gained 20 pounds:(
(after md increased me to 40mg)
i am on effexor now
paxil wasnt working for me-
only been a few days now-waiting....
waiting....
waiting....
hope this helped!
jyl


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jyl thread:122638
URL: http://www.dr-bob.org/babble/20021006/msgs/122770.html